Closed operators affiliated with a Banach algebra of operators

Volume 101 / 1992

Bruce A. Barnes Studia Mathematica 101 (1992), 215-240 DOI: 10.4064/sm-101-3-215-240

Abstract

Let ℬ be a Banach algebra of bounded linear operators on a Banach space X. If S is a closed operator in X such that (λ - S)^{-1} ∈ ℬ for some number λ, then S is affiliated with ℬ. The object of this paper is to study the spectral theory and Fredholm theory relative to ℬ of an operator which is affiliated with ℬ. Also, applications are given to semigroups of operators which are contained in ℬ.

Authors

  • Bruce A. Barnes

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image